# SDR ASOA200801465

- Difficulty date: November 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR SKIN 3 INCHES FWD OF FS 559+96 AT STR 23R HAS MINOR SURFACE CORROSION.  REMOVED 7 RIVETS, THEN REMOVED CORROSION AND INSTALLED 7 NEW SERVICEABLE RIVETS IAW CRJ 200 SRM 51-21-06, 53-51-31, AND 51-42-06 AT RT FUSELAGE EXTERIOR SKIN 3 INCHES FWD OF FS 559+96 & AT STR 23R.  AREA NEEDS PAINT.  TOUCHED UP REPAIR AREA IAW CRJ SRM 51-25-16.  MAX MATERIAL REMOVED .003.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
